# SDR DALA2021111907141

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 76,133 hours, 28,883 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Faulted
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 694 -ATB- RETURNED TO SLC DUE TO RUDDER TRIM INOPERATIVE. CORRECTIVE ACTION: REPLACED RUDDER TRIM CONTROL PANEL PER B757 AMM 27-21. R/R RUDDER TRIM ACTUATOR PER B757 AMM 27-21. ODI PREVENTION C/W. VERIFIED PWR AND GND GOOD AT PLUG D1746 PER B757 WDM 27-21.
